# SDR SWAA2021101426011

- Difficulty date: October 3, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT CORNER CASTING FWD SCUFF PLATE CRACKED. ; / [01] INSTALLED REPLACEMENT FWD SCUFF PLATE PER M/M 53-11-02 UP TO APPLYING FAIRING COMPOUND; [02] INSPECTION COMPLETE ON AFT CARGO DOOR FWD SCUFF PLATE INSTALLATION. FINAL BUYOFF STILL PENDING APPLICATION OF FAIRING COMPOUND.; [03] APPLIED FAIRING COMPOUND PER AMM 53-11-02. LEAK CHECK GOOD PER AMM 05-51-91; [04] INSTALLED REPLACEMENT FWD SCUFF PLATE PER M/M 53-11-02 ;APPLIED FAIRING COMPOUND PER AMM 53-11-02. LEAK CHECK GOOD PER AMM 05-51-91 C/W INSPECTION
